MathSciNet Relay Station
MathSciNet bibliographic data
MR475532 (57 #15133) 82.46
Kaniel, Shmuel; Shinbrot, Marvin The Boltzmann equation. I. Uniqueness and local existence. Comm. Math. Phys. 58 (1978), no. 1, 65–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement